MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENT 0 DEG X3 INSERT 36F; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 723-00-36F
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Loss of Range of Motion (2032); Anxiety (2328); Depression (2361)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The following devices were also listed in this report: high insignia collared hip stem; cat# 7000-6607; lot# 94961704 delta v-40 ceramic head 36/+5; cat# 6570-0-236; lot# 96863901 tridentii tritanium cluster56f; cat# 702-04-56f; lot# 94626501a 6.5mm low profile hex screw 20mm; cat# 7030-6520; lot# v6fa 6.5mm low profile hex screw 25mm; cat# 7030-6525; lot# vana3 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
This subject did not present for standard of care follow up after her surgery due to financial issues and lack of insurance.She was also in the process of applying for disability, when contacted via telephone on 01oct2024, the subject complained that pain was affecting her mobility and desired to be medically evaluated once her disability and medicaid was approved.She stated she was dissatisfied with her hip surgery and reported an eq-5d vas score of 0.She also reported that she was moderately anxious and depressed and was separating from her husband.When she did present for follow up on 02april2025, her main complaints were bilateral knee pain and she was status post lumbar spine steroidal injections.Left hip.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Reported event: an event regarding pain involving a trident liner was reported.The event was not confirmed.Method & results: -product evaluation and results: material analysis, visual, functional and dimensional inspections could not be performed as the device remains implanted.-clinician review: a review of the provided medical records by a clinical consultant indicated: "ii can confirm that the patient underwent a left total hip arthroplasty on (b)(6) 2022 since i was able to review the operation report.Since it is unclear as to what the actual event is, aside from general dissatisfaction with her surgery and poor health, the root cause of this event cannot be determined with certainty.The causes of dissatisfaction following a total hip arthroplasty are multifactorial including surgical technique issues especially the position and fixation of the implant as well as whether or not the kinematics of the hip joint were restored as well as leg lengths and other factors such as whether impingement etc.May be present, as well as soft tissue problems.Patient factors contribute including, as in this case depression and anxiety, marital problems and financial and insurance problems as well.At this point, i would not assign any causality to the implant itself based upon the information provided." -product history review: review of the device history records indicate 31 devices were manufactured and accepted into final stock with no relevant reported discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: it was reported that the patient is experiencing pain.A review of the provided medical records by a clinical consultant indicated: "ii can confirm that the patient underwent a left total hip arthroplasty on (b)(6) 2022 since i was able to review the operation report.Since it is unclear as to what the actual event is, aside from general dissatisfaction with her surgery and poor health, the root cause of this event cannot be determined with certainty.The causes of dissatisfaction following a total hip arthroplasty are multifactorial including surgical technique issues especially the position and fixation of the implant as well as whether or not the kinematics of the hip joint were restored as well as leg lengths and other factors such as whether impingement etc.May be present, as well as soft tissue problems.Patient factors contribute including, as in this case depression and anxiety, marital problems and financial and insurance problems as well.At this point, i would not assign any causality to the implant itself based upon the information provided." no further investigation for this event is possible at this time.If additional information become available to indicate further evaluation is warranted, this record will be reopened.

Brand Name
TRIDENT 0 DEG X3 INSERT 36F
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
sanjana talathi
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key21924494
Report Number0002249697-2025-00451
Device Sequence Number4222136
Product Code LPH
UDI-Device Identifier07613327342239
UDI-Public07613327342239
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K182468
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number723-00-36F
Device Lot NumberWT8MXA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/08/2025
Supplement Date Received by Manufacturer05/09/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight114 KG
Patient EthnicityNon Hispanic
Patient RaceBlack Or African American